Works matching DE "LOCAL rings (Algebra)"
Results: 521
Aromaticity and Magnetic Behavior in Benzenoids: Unraveling Ring Current Combinations.
- Published in:
- Chemistry - A European Journal, 2024, v. 30, n. 1, p. 1, doi. 10.1002/chem.202302415
- By:
- Publication type:
- Article
SOME CHARACTERIZATIONS OF GORENSTEIN LOCAL RINGS IN TERMS OF G-DIMENSION.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 4, p. 315
- By:
- Publication type:
- Article
On two high-order families of frozen Newton-type methods.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 1, p. n/a, doi. 10.1002/nla.2126
- By:
- Publication type:
- Article
Automorphisms of Stable Linear Groups Over Commutative Local Rings With 1/2.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 4, p. 455, doi. 10.1007/s10958-014-1727-0
- By:
- Publication type:
- Article
Automorphisms of Chevalley Groups of Type G Over Local Rings Without 1 /2.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 4, p. 479, doi. 10.1007/s10958-014-1729-y
- By:
- Publication type:
- Article
Quadratic forms and quadrics of space over local rings.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 2, p. 177, doi. 10.1007/s10958-012-1061-3
- By:
- Publication type:
- Article
Projections of Semilocal Rings.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 2, p. 125, doi. 10.1007/s10469-022-09681-z
- By:
- Publication type:
- Article
Lattice Isomorphisms of Finite Local Rings.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 1, p. 59, doi. 10.1007/s10469-020-09579-8
- By:
- Publication type:
- Article
Universal Equivalence of Linear Groups Over Local Commutative Rings with 1/2.
- Published in:
- Algebra & Logic, 2019, v. 58, n. 4, p. 313, doi. 10.1007/s10469-019-09552-0
- By:
- Publication type:
- Article
Automorphisms of elementary adjoint Chevalley groups of types A<sub> l</sub>, D<sub> l</sub>, and E<sub> l</sub> over local rings with 1/2.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 4, p. 250, doi. 10.1007/s10469-009-9061-1
- By:
- Publication type:
- Article
ON DIVISOR GRAPHS OF VALUATION DOMAINS AND LOCAL ARTINIAN PRINCIPAL IDEAL RINGS.
- Published in:
- International Electronic Journal of Algebra, 2025, v. 37, p. 14, doi. 10.24330/ieja.1615640
- By:
- Publication type:
- Article
SECOND MODULES RELATIVE TO SUBCLASSES OF PRERADICALS OF R-MOD.
- Published in:
- International Electronic Journal of Algebra, 2024, v. 36, p. 101, doi. 10.24330/ieja.1476650
- By:
- Publication type:
- Article
ON GENERALIZED PROBABILITY IN FINITE COMMUTATIVE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2023, v. 33, p. 125, doi. 10.24330/ieja.1156662
- By:
- Publication type:
- Article
ON I-FINITE LEFT QUASI-DUO RINGS.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 31, p. 161, doi. 10.24330/ieja.1058427
- By:
- Publication type:
- Article
COUNTING NON-ISOMORPHIC GENERALIZED HAMILTON QUATERNIONS.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 31, p. 143, doi. 10.24330/ieja.1058426
- By:
- Publication type:
- Article
ON A PROPERTY OF THE IDEALS OF THE POLYNOMIAL RING R[x].
- Published in:
- International Electronic Journal of Algebra, 2022, v. 31, p. 1, doi. 10.24330/ieja.1058380
- By:
- Publication type:
- Article
C-CANONICAL MODULES.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 30, p. 243, doi. 10.24330/ieja.969917
- By:
- Publication type:
- Article
ANNIHILATORS OF TOP LOCAL COHOMOLOGY MODULES DEFINED BY A PAIR OF IDEALS.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 26, p. 87, doi. 10.24330/ieja.586962
- By:
- Publication type:
- Article
Semiclean rings.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 5, p. 1406, doi. 10.55730/1300-0098.3437
- By:
- Publication type:
- Article
4-generated pseudo symmetric monomial curves with not Cohen--Macaulay tangent cones.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2174, doi. 10.3906/mat-1910-92
- By:
- Publication type:
- Article
On ps-Drazin inverses in a ring.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2114, doi. 10.3906/mat-1903-92
- By:
- Publication type:
- Article
A note on the associated primes of local cohomology modules for regular local rings.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2775, doi. 10.3906/mat-1602-67
- By:
- Publication type:
- Article
Certain strongly clean matrices over local rings.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2296, doi. 10.3906/mat-1802-10
- By:
- Publication type:
- Article
Vector bundles and G-torsors on the relative Fargues-Fontaine curve.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 207, p. 207
- By:
- Publication type:
- Article
Shtukas with one leg III.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 207, p. 115
- By:
- Publication type:
- Article
Perfectoid rings.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 207, p. 41
- By:
- Publication type:
- Article
Chapter Five: Existence of Rost Motives.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 200, p. 65
- By:
- Publication type:
- Article
A new proof of Serre's homological characterization of regular local rings.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0048-4
- By:
- Publication type:
- Article
Reconstruction of a hypersurface singularity from its moduli algebra.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 1, p. 1, doi. 10.1007/s40687-024-00432-3
- By:
- Publication type:
- Article
Tight Hilbert polynomial and F-rational local rings.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 1, p. 1, doi. 10.1007/s40687-022-00373-9
- By:
- Publication type:
- Article
Multiplicities and mixed multiplicities of arbitrary filtrations.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 1, p. 1, doi. 10.1007/s40687-021-00307-x
- By:
- Publication type:
- Article
Cohomological supports of tensor products of modules over commutative rings.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 2, p. 1, doi. 10.1007/s40687-022-00321-7
- By:
- Publication type:
- Article
Numerical and Experimental Investigation of Bending Behavior of Pre- Stressed Aluminum Tube.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2019, v. 23, n. 5, p. 749, doi. 10.16984/saufenbilder.528549
- By:
- Publication type:
- Article
Principally ss-Supplemented Modules.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 10, p. 3198, doi. 10.21123/bsj.2024.9036
- By:
- Publication type:
- Article
From conventional to institution-independent logic programming.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 6, p. 1679, doi. 10.1093/logcom/exv021
- By:
- Publication type:
- Article
Editorial: Universal logic and computation.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 6, p. 1677, doi. 10.1093/logcom/exx028
- By:
- Publication type:
- Article
MODULES THAT HAVE A WEAK δ-SUPPLEMENT IN EVERY COFINITE EXTENSION.
- Published in:
- Journal of Science & Arts, 2018, v. 18, n. 1, p. 133
- By:
- Publication type:
- Article
The ℓ-modular representation of reductive groups over finite local rings of length two.
- Published in:
- Journal of Group Theory, 2021, v. 24, n. 5, p. 959, doi. 10.1515/jgth-2020-0148
- By:
- Publication type:
- Article
Local Moufang sets and PSL<sub>2</sub> over a local ring.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 5, p. 815, doi. 10.1515/jgth-2016-0007
- By:
- Publication type:
- Article
On p-monomial modules over local domains.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 2, p. 173, doi. 10.1515/JGT.2007.013
- By:
- Publication type:
- Article
CONGRUENCE OF SYMMETRIC INNER PRODUCTS OVER FINITE COMMUTATIVE RINGS OF ODD CHARACTERISTIC.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 3, p. 389, doi. 10.1017/S0004972717000405
- By:
- Publication type:
- Article
NILPOTENCY OF THE GROUP OF UNITS OF A FINITE RING.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 2, p. 177, doi. 10.1017/S0004972708001019
- By:
- Publication type:
- Article
MULTIPLICITIES IN THE MIXED TRACE COCHARACTER SEQUENCE OF TWO 3 × 3 MATRICES.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 2, p. 275, doi. 10.1142/S0218196706002974
- By:
- Publication type:
- Article
Log p -divisible groups associated with log 1-motives.
- Published in:
- Canadian Journal of Mathematics, 2024, v. 76, n. 3, p. 946, doi. 10.4153/S0008414X23000287
- By:
- Publication type:
- Article
Effective aspects of Jacobson radicals of rings.
- Published in:
- Mathematical Logic Quarterly, 2021, v. 67, n. 4, p. 489, doi. 10.1002/malq.202100002
- Publication type:
- Article
Boolean products of R<sub>0</sub>-algebras.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 3, p. 289, doi. 10.1002/malq.200910006
- By:
- Publication type:
- Article
Contents: Math. Log. Quart. 3/2008.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 3, p. 221, doi. 10.1002/malq.200810200
- Publication type:
- Article
Elementary constructive theory of Henselian local rings.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 3, p. 253, doi. 10.1002/malq.200710057
- By:
- Publication type:
- Article
Strong Cardinals can be Fully Laver Indestructible.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 4, p. 499, doi. 10.1002/1521-3870(200211)48:4<499::AID-MALQ499>3.0.CO;2-0
- By:
- Publication type:
- Article
Some Boolean Valued Commutative Algebra.
- Published in:
- Mathematical Logic Quarterly, 1991, v. 37, n. 23/24, p. 367, doi. 10.1002/malq.19910372305
- By:
- Publication type:
- Article